Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had diarrhea. Now developed a huge rash on the upper body. Is this something serious?

Hi, I have a 5 year old son who has been battling with vomiting, diarrheas, and now got a rash all over his upper body. He did have a fever couple days ago, vomited two days ago, and again today, diarrhea for 2 1/2 days and now he developed a huge rash that is covering his whole upper body. He also complains of stomach pains non-stop for the last few days. He was having body pains, but not today other than tummy. Should I be concerned, and take him to the ER, or just wait it out like they told me on Wednesday?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
If you have already seen a paediatrician, and your son has developed new symptoms after the consultation/symptoms seem to ebcome worse, kindly consult the doctor once again
If you havent consulted anyone, Please take your son to the paediatrician as soon s possible.
Meanwhile keep him well hydrated with plenty of fluids (as much as he can tolerate)
Take care
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor